MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X2

FERNO-WASHINGTON, INC. POWER X2
Model Number 0015816
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The end user's stretcher and fastening system were returned to the manufacturer for evaluation.Visual and functional testing was conducted.Manual operation of both the stretcher and fastening system was tested multiple times and operated as intended.The reported issue of the stretcher becoming stuck in the fastening system was able to be duplicated; however, the manual release operated as intended releasing the stretcher from its position.A replacement stretcher and fastening system were provided to the end user, who confirmed they were operating as intended.
 
Event or Problem Description
The end user reported that, upon arrival at the hospital with a critically ill, motor vehicle accident, patient, the stretcher became stuck in the fastening system (power f2 s/n (b)(6), and the power features were not operational.The crew attempted manual release but were unsuccessful, so a hospital bed was brought to the ambulance, and the patient was lifted from the stretcher and transferred into the hospital.The patient was reported to be experiencing a cardiac event.It was reported the following day that the patient passed away.The end user reported that the issue resulted in a delay of treatment and transport into the hospital facility.There have been no medical allegations that the delay contributed to the patient's outcome.

Brand Name
POWER X2
Common Device Name
POWER X2
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key25365775
Report Number1523574-2026-00061
Device Sequence Number10654639
Product Code FPO
UDI-Device Identifier00190790003210
UDI-Public(01)00190790003210(11)250530
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015816
Device Catalogue Number0015816
Device Lot NumberM104050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient Weight81 KG